Share:


Convergence rate of rational spline histopolation

    Malle Fischer Affiliation
    ; Peeter Oja Affiliation

Abstract

The convergence rate of histopolation on arbitrary nonuniform mesh with linear/linear rational splines of class C1 is studied. Established convergence rate depends on Lipschitz smoothness class of the function to histopolate. Corresponding numerical examples are given.


First Published Online: 14 Oct 2010

Keyword : histopolation, rational spline, convergence rate

How to Cite
Fischer, M., & Oja, P. (2007). Convergence rate of rational spline histopolation. Mathematical Modelling and Analysis, 12(1), 29-38. https://doi.org/10.3846/1392-6292.2007.12.29-38
Published in Issue
Mar 31, 2007
Abstract Views
35
PDF Downloads
22